# SDR C2XA98IA448

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12015374001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT VERTICLE STABILIZER TO FUSELAGE DRAG ANGLE WAS FOUND CRACKED.  MAINTENANCE REPAIRED THE ANGLE IAW CONTINENTAL EXPERSS ENGINEERING CHANGE/REPAIR EC5530-01013.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
